# SDR SWAA2021081807534

- Difficulty date: August 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 5,726 hours, 12,462 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT EMERGENCY FLASHLIGHT NOT CHARGING ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) REF LOG PAGE 1903931 / REPLACED AFT EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00 OPS CK GOOD CL # 92945
